Journal of Symbolic Logic

Diamonds, Uniformization

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Assume G.C.H. We prove that for singular $\lambda, \square_\lambda$ implies the diamonds hold for many $S \subseteq \lambda^+$ (including $S \subseteq \{\delta:\delta \in \lambda^+, \mathrm{cf}\delta = \mathrm{cf}\delta = \mathrm{cf}\lambda\}$. We also have complementary consistency results.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 4 (1984), 1022-1033.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741685

Mathematical Reviews number (MathSciNet)
MR771774

Zentralblatt MATH identifier
0598.03044

JSTOR
links.jstor.org

Citation

Shelah, Saharon. Diamonds, Uniformization. J. Symbolic Logic 49 (1984), no. 4, 1022--1033. https://projecteuclid.org/euclid.jsl/1183741685


Export citation